The exponentiated odd weibull-topp-leone-g family of distributions: Model, properties and applications

Simbarashe Chamunorwa, Broderick Oluyede, Boikanyo Makubate, Fastel Chipepa

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, a new generalized family of distributions called the exponentiated odd Weibull-Topp-Leone-G (EOW-TL-G) family of distributions is presented. A linear representation of the proposed model is also presented. A simulation study to examine the consistency of the maximum likelihood estimates is conducted. Usefulness of the new proposed model was assessed by means of applications to two real data examples.

Original languageEnglish
Pages (from-to)143-158
Number of pages16
JournalPakistan Journal of Statistics
Volume37
Issue number2
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'The exponentiated odd weibull-topp-leone-g family of distributions: Model, properties and applications'. Together they form a unique fingerprint.

Cite this